A remark on the structure of torsors under an affine group scheme

Article
  • 39 Downloads

Abstract

It is well known that all torsors under an affine algebraic group over an algebraically closed field are trivial. We note that under suitable conditions this also holds if the group is not necessarily of finite type. This has an application to isomorphisms of fibre functors on neutral Tannakian categories.

Keywords

Torsor Algebraic group Tannakian category 

Mathematics Subject Classification

14L15 

References

  1. 1.
    Deligne, P., Milne, J.S.: Tannakian categories, Hodge Cycles, Motives, and Shimura Varieties, LNM 900, 1982, 101–228. An updated version is available under www.jmilne.org/math/
  2. 2.
    Hochschild, G., Mostow, G.D.: Representations and representative functions of Lie groups. Ann. Math. 2(66), 495–542 (1957)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Krull, Wolfgang: Jacobsonsche Ringe, Hilbertscher Nullstellensatz, Dimensionstheorie. Math. Z. 54, 354–387 (1951)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Lang, Serge: Hilbert’s Nullstellensatz in infinite-dimensional space. Proc. Am. Math. Soc. 3, 407–410 (1952)MathSciNetMATHGoogle Scholar
  5. 5.
    Milnor, John W., Moore, John C.: On the structure of Hopf algebras. Ann. Math. 2(81), 211–264 (1965)CrossRefMATHGoogle Scholar
  6. 6.
    Waterhouse, William C.: An empty inverse limit. Proc. Am. Math. Soc. 36, 618 (1972)MathSciNetMATHGoogle Scholar
  7. 7.
    Waterhouse, William C.: Introduction to Affine Group Schemes, Volume 66 of Graduate Texts in Mathematics. Springer, New York (1979)CrossRefGoogle Scholar

Copyright information

© The Author(s) 2017

Authors and Affiliations

  1. 1.MünsterGermany

Personalised recommendations